# SDR ASOA2015041612604

- Difficulty date: March 19, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,816 hours, 20,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT THE 280 FRAME IS CORRODED.  R & R FLOORBEAM IAW DWG LC 670-34256, SRM 51-42-06-001-001-A01.
